Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Lauren21

Pressure in Ears

Recommended Posts

Hello :) I started accutane yesterday (yep just yesterday!) and last night experienced some pressure in my ears. I experienced it today as well...

I was wondering if anyone else has experienced this in the first few days and had it subside.

p.s. I ALREADY called the doc and gotten her opinion (which was to stop taking it until i felt no pressure and then to start back on 30mg (1 pill) a day instead of the 60mg). Just wondering what anyone out here had to say about it :)

Edited by Lauren21

Share this post


Link to post
Share on other sites

im thinking that after 1 day its probably not the accutanes fault but its always better to be safe than sorry i suppose.

gl on your course!

Share this post


Link to post
Share on other sites
Hello :) I started accutane yesterday (yep just yesterday!) and last night experienced some pressure in my ears. I experienced it today as well...

I was wondering if anyone else has experienced this in the first few days and had it subside.

p.s. I ALREADY called the doc and gotten her opinion (which was to stop taking it until i felt no pressure and then to start back on 30mg (1 pill) a day instead of the 60mg). Just wondering what anyone out here had to say about it :)

It most likely wasn't the accutane, since it was only the first day. Besides, I don't even think ear pressure is one of the side effects. You'll be fine.

Share this post


Link to post
Share on other sites

Placebo effects maybe? Try not to think of it for a day and if at the end of the night you don't remember experiencing it, then it was all in your head. But like your doctor said lowering your dose is a good idea if you're really concerned.

I've heard of people taking a week off due to joint concerns, or lowering their dose for a week to see if it gets better.

Good luck either way! :)

Edited by dorismarilyn

Share this post


Link to post
Share on other sites

Well I'm on day 4 and all today I experienced a strong pressure in my right eat which is now starting to transfer to my left so it might not just be in your head..

I just wanted to know your progress. Has the pressure stopped? Or are you stopping accutane? Because Im not sure what I should do.

Thanks!

Share this post


Link to post
Share on other sites

Dang.. Have you talked to a doctor about it datsnotmyname? Is it permanent?

I asked my primary care doc about it but he didn't seem concerned. Don't let what I say scare you though because everyone is different and honestly I haven't heard too many other accutane patients developing this problem.

Share this post


Link to post
Share on other sites

Kinda late on this topic - logging back on after a LONG time. Just a final result here - the pressure in my eares quickly turned to ringing and more pressure. I ended up stopping the accutane for a month, and then went back on it at a lower dose. Still experienced the pressure/ringing but not nearly as bad. Subsided a little after a month or two and then came back really strong.

Stopped accutane in July, had the ringing in my ears for quite a while. Honestly don't know if I still have it I might have gotten used to it by now. But the conclusion is;

I would take accutane again in a heartbeat. My skin is definitely worth the ringing in the ears. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×